# SDR SWIA202055746

- Difficulty date: December 14, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 37,013 hours, 35,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL ASSY LBL45 LFS529 HAS CORROSION    (C-CHECK) RO 2/1/2021   REPAIRED AREA IAW REO 601R-53-41-666 REV C DATED 2012-11-06. COMPLIED WITH SKYCARD 51-900-1003-SKY AND FORM M -337. WEIGHT AND BALANCE NOT AFFECTED.
